Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.




97 Publications

2022 | Journal Article | IST-REx-ID: 12174
Gehér, György Pál, et al. “The Isometry Group of Wasserstein Spaces: The Hilbertian Case.” Journal of the London Mathematical Society, London Mathematical Society, 2022, doi:10.1112/jlms.12676.
View | DOI | arXiv
 
2022 | Journal Article | IST-REx-ID: 12173 | OA
Cipolloni, Giorgio, et al. “Optimal Multi-Resolvent Local Laws for Wigner Matrices.” Electronic Journal of Probability, vol. 27, 117, Project Euclid, 2022, doi:10.1214/22-EJP838.
View | Files available | DOI | arXiv
 
2021 | Journal Article | IST-REx-ID: 8373 | OA
Pitrik, József, and Daniel Virosztek. “A Divergence Center Interpretation of General Symmetric Kubo-Ando Means, and Related Weighted Multivariate Operator Means.” Linear Algebra and Its Applications, vol. 609, Elsevier, 2021, pp. 203–17, doi:10.1016/j.laa.2020.09.007.
View | DOI | Download Preprint (ext.) | arXiv
 
2021 | Thesis | IST-REx-ID: 9022 | OA
Cipolloni, Giorgio. Fluctuations in the Spectrum of Random Matrices. IST Austria, 2021, doi:10.15479/AT:ISTA:9022.
View | Files available | DOI
 
2021 | Journal Article | IST-REx-ID: 9036 | OA
Virosztek, Daniel. “The Metric Property of the Quantum Jensen-Shannon Divergence.” Advances in Mathematics, vol. 380, no. 3, 107595, Elsevier, 2021, doi:10.1016/j.aim.2021.107595.
View | DOI | Download Preprint (ext.) | arXiv
 

Search

Filter Publications